# SDR SWIA200515077

- Difficulty date: May 29, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 9,175 hours, 8,198 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FFOD LEFT SPOILERON  SPOILERONS FAULT MESSAGE.  REPLACED LEFT SPOILERON O/B PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.  P/N: 27000-7, S/N OFF: 2450.
